# SDR P2EA01168

- Difficulty date: August 14, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N120NJ
- Make and model: Boeing 737-200A
- Aircraft serial: 22979
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q-CHECK, EXTERNAL FUSELAGE, SKIN WITH SCRATCH AND DENT FROM BS 306 TO BS 307, BETWEEN STRINGER 20 AND 21 RIGHT.  REPAIRED FUSELAGE SKIN SECTION FROM BS 296.5 TO BS 318, BETWEEN STRINGER 20 AND 25 RT DUE TO DENT IAW COOPESA EO COO-3-53-430-01.  (M)
